Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Blaschke products and expanding maps
of the circle


Author: David Tischler
Journal: Proc. Amer. Math. Soc. 128 (2000), 621-622
MSC (1991): Primary 58F03, 30D50
Published electronically: July 27, 1999
MathSciNet review: 1641125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an analytic map of the closed unit disk onto itself that leaves the boundary circle invariant, we give necessary and sufficient conditions for the map of the boundary to be expanding.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F03, 30D50

Retrieve articles in all journals with MSC (1991): 58F03, 30D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05175-8
PII: S 0002-9939(99)05175-8
Received by editor(s): April 14, 1998
Published electronically: July 27, 1999
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 1999 American Mathematical Society